# SDR CA990728072

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23048004M
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH GENERATORS KICKED OFF SHORTLY AFTER TAKEOFF.  FOLLOWING LONGER THAN NORMAL RUNNING ON THE GROUND WHILE WAITING DEPARTURE.  ONE RESET, BUT THE OTHER WOULD NOT.  RETURNED TO BASE CARRIED OUT.  STARTER/GENERATOR REPLACED.
